Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online
Ask a Dentist   »  

Trouble with vision, hazy appearance since removal of wisdom tooth. Taking ibuprofen. Common?

User rating for this question
Very Good
Answered by

Dentist, Prosthodontics
Practicing since : 1999
Answered : 176 Questions
I had my lower wisdom teeth removed four days ago. I've been having trouble with vision. It's mainly at night time. My eyes are having trouble adjusting to the light. Everything appears hazy. I though that perhaps it was th panadeine forte or the ibuprofen 400mg causing side effects of dizziness. So I haven't taken any today but I still feel dizzy. Is this common? I calorie count to and I know I have sufficient calorie intake today so it can't be because my diet has been reduced
I also take celapram for depression and anxiety 40mg.
Posted Fri, 7 Jun 2013 in Dental Health
Answered by Dr. Shivangi Gajwani Jain 26 minutes later

Thanks for your query.

Wisdom tooth extraction ideally does not cause any dizziness/weakness especially if the healing is satisfactory. It also has no correlation with eye sight problems. The above mentioned medicines in certain cases may result in mild dizziness at-times in certain patients but this symptom is not common. I would suggest that you visit your dentist/surgeon for an oral examination to ascertain that the wound is healing properly and has no infection. Meanwhile take rest, keep yourself hydrated and eat healthy food.

Hope you feel better soon.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dentist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor